# SDR USAA061262

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FWD END OF SKATE ANGLE HAS WEAR.  FABRICATED AND INSTALLED REPAIR PART IAW SRM 51-10-02, DEFECT SIZE: 1 X 2 INCHES.
